EconPapers    
Economics at your fingertips  
 

Strong Approximations of Open Queueing Networks

Lajos Horvath

Mathematics of Operations Research, 1992, vol. 17, issue 2, 487-508

Abstract: We consider a queueing system with one or more stations. We show that the queue length processes can be approximated with Brownian motions or reflected Brownian motions. Using the approximations we obtain rates of convergence of the distributions and expected values of queue lengths.

Keywords: Brownian motion; reflected Brownian motion; queueing system; strong approximation; rate of convergence (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1287/moor.17.2.487 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormoor:v:17:y:1992:i:2:p:487-508

Access Statistics for this article

More articles in Mathematics of Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Walls ().

 
Page updated 2019-08-26
Handle: RePEc:inm:ormoor:v:17:y:1992:i:2:p:487-508